MAUDE Adverse Event Report: TIDI PRODUCTS MITTS - NO FINGER SEPARATORS; RESTRAINT, PROTECTIVE

TIDI PRODUCTS MITTS - NO FINGER SEPARATORS; RESTRAINT, PROTECTIVE
Model Number 2810
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer confirmed the product will not be returning for analysis.Therefore, this event is reported based on the information provided by the customer and from historical data of similar complaints.Historical review of the complaint database revealed two other complaints where beads were coming out of the mitts.Of the 2 complaints product was either not returned or a root cause could not be determined.There was no serious injury reported in either cases.Customer confirmed they are no longer in use with the part 2810 and have switched to the posey double secure mitts.The instructions for use were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.The instruction for use (ifu) on this product indicate to do not use on a patient who is or becomes highly aggressive, combative, agitated, or suicidal.The warning section stated additional or different body or limb restraints maybe needed to reduce the risk of the patient getting access to the line/wound/tube site; to prevent the patient from flailing or bucking up and down and causing self-injury.Without the return of the device, the reported issue could not be confirmed and without the device lot information, the release documentation could not be reviewed.At this time, there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warrant.Manufacturer reference file (b)(4).
 
Event or Problem Description
Customer reported to tm that the mitts are splitting open and could potentially cause harm to the patients if the beads are swallowed.They mentioned the patients are clawing through them and biting the mitts, but are concerned about the damage from these mitts.

Brand Name
MITTS - NO FINGER SEPARATORS
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS
570 enterprise dr
neenah CA 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key15588600
Report Number2182318-2022-00117
Device Sequence Number7142078
Product Code FMQ
UDI-Device Identifier10190676005380
UDI-Public10190676005380
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K963413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2810
Device Catalogue Number2810
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Initial Report FDA Received Date10/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown